# SDR 99ZZZX4533

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 1171206301
- Condition: Corroded
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART - CORROSION PITTING ON BEARING RACE OF NEW GEAR.  REMOVED AND REPLACED.
